Journal article icon

Journal article

Paradoxical reaction to antitubercular treatment in a case of pulmonary tuberculosis.

Abstract:

A 51-year-old man presented with intermittent fever, mild cough and loss of appetite of 1-month duration. His sputum smear was positive for acid-fast bacilli and his chest radiograph revealed apical infiltrations. The patient was treated with antitubercular therapy (ATT), recovered and was well for 1 month, after which he suddenly developed focal seizures. MRI of the brain with gadolinium enhancement showed high intensity nodular foci in the frontal, parietal and occipital regions. The patien...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Accepted Manuscript

Actions


Access Document


Files:
Publisher copy:
10.1136/bcr-2015-214285

Authors


Paudyal, B More by this author
More by this author
Institution:
University of Oxford
Department:
Oxford, MSD, NDM, Tropical Medicine
Publisher:
BMJ Publishing Group Publisher's website
Journal:
BMJ case reports Journal website
Volume:
2016
Publication date:
2016
DOI:
EISSN:
1757-790X
URN:
uuid:322e0b14-97fb-441d-abae-2934f542dc52
Source identifiers:
606225
Local pid:
pubs:606225
Language:
English

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP